American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp. 84 (2015) 2953-2967.
Abstract, references, and article information   
View Article: PDF

[2] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. R. Heath-Brown. The density of zeros of forms for which weak approximation fails . Math. Comp. 59 (1992) 613-623. MR 1146835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Noam D. Elkies. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$ . Math. Comp. 51 (1988) 825-835. MR 930224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia